# SDR AWXA200600878

- Difficulty date: May 28, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 49,494 hours, 33,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLT NR 61 - EMERGENCY EXIT LIGHT IN OVERHEAD "BULLNOSE" LOOSE AND FLOPS INSIDE OF BULLNOSE JUST ABOVE ROW 2B.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT IN OVERHEAD "BULLNOSE".
